# SDR DLL12962454

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1151
- System (JASC): 2150 · Cabin Cooling System
- Part: Temp Sensor
- Part number: 132L
- Condition: Inoperative
- Location: Nr 3 Pack
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO MCO, F/O COMPLAINED OF BURNING SMELL IN C- ZONE.
